# SDR AUS20020799

- Difficulty date: May 26, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Condition: Faulty
- Location: Dc Power Distrib
- Component: Dc Power Distrib
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 GENERATOR FEED PLUG SUSPECT DIRTY.
